Colorado PROFILES, The Colorado Clinical and Translational Sciences Institute (CCTSI)
Keywords
Last Name
Institution

Contact Us
If you have any questions or feedback please contact us.

Serotonin Syndrome

"Serotonin Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
An adverse drug interaction characterized by altered mental status, autonomic dysfunction, and neuromuscular abnormalities. It is most frequently caused by use of both serotonin reuptake inhibitors and monoamine oxidase inhibitors, leading to excess serotonin availability in the CNS at the serotonin 1A receptor.


expand / collapse publications
This graph shows the total number of publications written about "Serotonin Syndrome" by people in this website by year, and whether "Serotonin Syndrome" was a major or minor topic of these publications.
Bar chart showing 7 publications over 6 distinct years, with a maximum of 2 publications in 2010
To see the data from this visualization as text, click here.

Copyright © 2019 The Regents of the University of Colorado, a body corporate. All rights reserved. (Harvard PROFILES RNS software version: 2.11.1)